# SDR VJ9800515

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 2652479
- Condition: Corroded
- Location: Bs 187
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FLOOR AT FS 187, LBL22, CORRODED BEYOND LIMIT.  FABRICATED AND INSTALLED NEW SUB FLOOR AND FLOOR SUPPORT IAW DC9 SRM 51-10-2, 51-10-4, AND 51-10-3.
